GI docs increasing Cimzia....Help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bella3250
Regular Member


Date Joined Aug 2008
Total Posts : 351
   Posted 9/6/2009 6:11 AM (GMT -7)   
Hi everyone.  I went to the gi doc because i was having difficulty swallowing and we did an endoscopy and he found that i have ulcers in my mouth, esophogus, and stomach.  he increased my cimzia injections to twice a month instead of the normal once a month.  does anyone else have similiar experience.  is it safe.  i'm a little weary.  help.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:34 AM (GMT -7)
There are a total of 2,735,961 posts in 301,341 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
264 Guest(s), 12 Registered Member(s) are currently online.  Details
scottishlymielady, PeteZa, Milenita, Tick41, pmm73, Ariel Smith, poohcheez, Traveler, Jozuck12, SueCAll, Tim Tam, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer